Probability Theory and Related Fields

, Volume 92, Issue 1, pp 91–115

Representation of linearly additive random fields

  • Toshio Mori
Article

Summary

Chentsov type representation theorem is proved for stochastically continuous, linearly additive, infinitely divisible random field without Gaussian component, where a random fieldX={X(t), t∈Rd} is called linearly additive if the stochastic process ξ defined by ξ(λ)=X(a+λb), λ∈R, has independent increments for every pair(a, b), a, b∈Rd. In passing it is shown that there exists a natural one-to-one correspondence between stochastically continuous, linearly additive Poisson random fields onRd and locally finite, bundleless measures on the space of all (d-1)-hyperplanes inRd. The latter result is closely related to Ambartzumian's theorem on the representation of linearly additive pseudometrics in the plane.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Toshio Mori
    • 1
  1. 1.Department of MathematicsYokohama City UniversityYokohama 236Japan

Personalised recommendations